Alert archive / New Mexico / Flash Flood Warnings in 2024
Flash Flood Warning 73, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jun 27, 2024, 5:11 PM MDT for Harding County, Mora County, Union County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2024, 5:11 PM MDT (23:11 UTC)
- Expired
- Jun 27, 2024, 8:02 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Harding County, NM, Mora County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 171 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.2 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -226 J/kg
- Mixed-layer LCL
- 1953 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
859
WGUS55 KABQ 272311
FFWABQ
NMC021-033-059-280215-
/O.NEW.KABQ.FF.W.0073.240627T2311Z-240628T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
511 PM MDT Thu Jun 27 2024
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
Northwestern Harding County in northeastern New Mexico...
East Central Mora County in northeastern New Mexico...
Central Union County in northeastern New Mexico...
* Until 815 PM MDT.
* At 511 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2 inches of
rain have fallen. Additional rainfall amounts of 1 to 2.5 inches
are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Roy, Chicosa Lake State Park and Yates.
This includes New Mexico Road 120 near Yates and US Highway 56 east
of Gladstone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Arroyos, streams, and normally dry rivers can become raging killer
currents in a matter of minutes. Water in arroyos can travel many
miles and take hours to reach your location from upstream rain areas.
&&
LAT...LON 3627 10387 3628 10385 3642 10348 3634 10332
3620 10333 3612 10350 3583 10422 3587 10434
3593 10445 3624 10394
FLASH FLOOD...RADAR INDICATED
$$
162 follow-up statements
482
WGUS75 KABQ 280048
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
648 PM MDT Thu Jun 27 2024
NMC021-033-059-280215-
/O.CON.KABQ.FF.W.0073.000000T0000Z-240628T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harding NM-Mora NM-Union NM-
648 PM MDT Thu Jun 27 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MDT THIS
EVENING FOR NORTHWESTERN HARDING, EAST CENTRAL MORA AND CENTRAL
UNION COUNTIES...
At 648 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1.5 and 2.5 inches of rain have
fallen. Additional rainfall amounts of 0.25 to 0.75 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Roy, Chicosa Lake State Park and Yates.
This includes New Mexico Road 120 near Yates and US Highway 56 east
of Gladstone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Arroyos, streams, and normally dry rivers can become raging killer
currents in a matter of minutes. Water in arroyos can travel many
miles and take hours to reach your location from upstream rain areas.
&&
LAT...LON 3627 10387 3628 10385 3642 10348 3634 10332
3620 10333 3612 10350 3583 10422 3587 10434
3593 10445 3624 10394
FLASH FLOOD...RADAR INDICATED
$$
16345
WGUS75 KABQ 280202
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
802 PM MDT Thu Jun 27 2024
NMC021-033-059-280212-
/O.CAN.KABQ.FF.W.0073.000000T0000Z-240628T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harding NM-Mora NM-Union NM-
802 PM MDT Thu Jun 27 2024
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN HARDING, EAST
CENTRAL MORA AND CENTRAL UNION COUNTIES...
The heavy rain has ended. Flash flooding is no longer expected to
pose a threat. Please continue to heed any remaining road closures.
&&
LAT...LON 3627 10387 3628 10385 3642 10348 3634 10332
3620 10333 3612 10350 3583 10422 3587 10434
3593 10445 3624 10394
$$
44What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 2:50 PM MDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jun 27, 2:50 PM MDT, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 250 PM MDT Thu Jun 27 2024 ...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER... .SYNOPSIS... Issued at 249 PM MDT Thu Jun 27 2024 Historically high moisture continues to move across NM today causing rain showers and thunderstorms, a few of which can be strong to severe. Torrential rainfall will be possible from any rain shower and thunderstorms which can rapidly cause flash flooding. Lower moisture on Friday leads to a brief reduction in the rain showers and thunderstorms activity. The weekend and next week will see abnormally high amounts of moisture push back across NM leading to further vigorous rain showers and thunderstorms that may produce torrential rainfall. Don't go into deadly flood waters. TURN AROUND, DONT DROWN! && .SHORT TERM... (This evening through Friday night) Issued at 249 PM MDT Thu Jun 27 2024 Today has historic amounts of moisture moving across NM. The PWAT is 1 in to 1.5 in which puts it in the top 10% to possible even the max of moisture events for this time of the year. The shear amount of moisture will allow any rain shower or thunderstorms to produce torrential amounts of rainfall. Torrential rainfall can rapidly cause flash flooding that can sweep away people and vehicles! Flood waters are deadly and easily hide their danger! Do not go into them even if it looks safe! Most flood drowning deaths happen in vehicles! TURN AROUND, DONT DROWN! Today the rain showers and thunderstorms are already ongoing across much of NM and will continue to do so into evening hours. The high pressure which has been sitting across NM has been flattened allowing a trough to the NW to be more influential across NM. This is producing westerly winds aloft that is causing the ongoing rain showers and thunderstorms to move generally eastward. There will be some variation in storm motion with some storms traveling more NE while others travel more SE. These increased winds aloft are allowing the storms to be better ventilated so overall they are more vigorous than previous days. A few of these storms may even become strong to severe with the main threats being damaging winds, torrential rainfall, and even large hail. As the dynamics will be better in northern NM the chance of stronger storms will be highers there with chances decreasing to the S NM. While these storms will be moving the stronger nature of the storms will allow higher rainfall rates so the threat of flash flooding remains. This afternoon to overnight the westerly winds will push the moisture out of NM. This will cause the rain showers and thunderstorms to start to diminish during the evening hours and in large have ceased by the overnight hours. The silver lining of all this moisture is that will help to prevent NM from getting to hot with highs in the 80s to 90s today for the valleys. Friday should a relative minimum for rain showers and thunderstorm activity as there will be little moisture to form them. The limited amount of moisture will mean most of the storms will produce lighter rainfall. The exception will be in southern central NM near the Sacramento Complex where moisture will still be elevated. This area still has a least a small chance for storms to produce above normal rainfall. Without the ample moisture Friday will be on the hotter side with most valley areas returning to the 90s and 100s. SH && .LONG TERM... (Saturday through Wednesday) Issued at 249 PM MDT Thu Jun 27 2024 NM has a high chance to see continued active weather for the weekend through next Thursday as moisture causes rain showers and thunderstorms each day. This weekend the high pressure has a high chance of pushing back across much of NM with the western edge of its center mainly in the eastern part of NM. This pattern pushes another round of abnormally high moisture across NM from both the Gulf of Mexico to the SE and the Gulf of California to the SW. This batch of abnormally high moisture is still flagging to be in the top 10% or even higher of moisture events for this time of year with PWATs in the 1 to 1.4 inch range. The moisture coupled with daytime heating will allow for further rounds of rain showers and thunderstorms each day mainly in the afternoon and evening hours. These storms could be capable of producing copious amounts of rainfall due to just how moist the environment is expected to be. Flooding remains very much a concern for the weekend due to the shear amount of moisture expected across NM. To further complicate the scenario on Saturday there is a moderate chance that a back door cold front pushes NE to SW across NM Saturday morning. This front would then stall in the central portions of NM around or to the south of the Albuquerque area. This front prior to its stalling can act as a forcing mechanism that can organize and intensify rain showers and thunderstorms. Once it stalls it would still act as a forcing area as moisture overruns it increasing rain intensity and amounts around and along the front. So this front could prove a key feature during this weekend for rainfall chances and amounts for Saturday. Sunday should see the high pressure become stronger and push further westward into NM. This would shift the moisture more towards the central and western portions of NM making those regions far more likely to see rain showers and thunderstorms compared to eastern NM. Monday to Thursday has a moderate chance of keeping the abnormally high moisture across NM leading to continued rain showers and thunderstorms each day. The pattern seems to favor shifting to a more traditional monsoon setup through next work week. This would see the band of high moisture shift in orientation to be from the SW corner to the NE corner of NM. Flooding remains a concern for storms within the corridor of high moisture as they would be capable of producing copious amounts of rainfall. There is some hints that dry air may try to work its way into NM from the NW starting on Thursday. If this dry air arrives it could help to mitigate the abnormally high moisture bringing a decrease in monsoonal activity. SH && .AVIATION... (18Z TAFS) Issued at 1019 AM MDT Thu Jun 27 2024 MVFR conditions likely in/near sct/num storms this afternoon and early evening, with impacts more likely at central and western terminals. Low thunderstorm probabilities at KTCC/KROW. In addition to MVFR conditions, gusts to between 35-45kts will be common in/near storms today. Otherwise, VFR conditions prevail and are forecast to persist through the TAF period. && .FIRE WEATHER... Issued at 249 PM MDT Thu Jun 27 2024 Historic levels of moisture are present over NM today causing the ongoing rain showers and thunderstorms that are already producing torrential rainfall. The storm motion is generally eastward with a few storms moving either more NE or SE. While the more progressive nature of the storms will keep them from being over a spot for a long duration these storms can produce very high rainfall rates. So there is still very much a threat of flash flooding across NM including all fire areas and burn scars. Flash flooding on the fires and burn scars can create life threatening debris flows. Friday should see a brief reprieve with lesser rain and thunderstorms chances with lower levels of moisture over NM. However abnormally high moisture may still linger over the Sacramento Complex so there is still a flooding threat for those fires. The weekend another batch of abnormally high moisture surges back across NM leading to further rounds of vigorous rain showers and thunderstorms. Theses storms will be capable of producing copious amounts of rainfall so the threat for flash flooding will persist into next week. The silver lining to all this moisture is that the RH remains elevated with excellent overnight recoveries. Flood waters can easily sweep away people, vehicles, and roads. STAY ALIVE! DO NOT DRIVE INTO FLOOD WATERS! SH && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 62 91 63 93 / 50 5 0 0 Dulce........................... 48 88 48 90 / 30 5 0 10 Cuba............................ 56 85 58 87 / 40 10 0 20 Gallup.......................... 54 88 56 90 / 40 5 0 10 El Morro........................ 56 83 58 84 / 40 10 0 30 Grants.......................... 56 88 56 89 / 30 10 0 40 Quemado......................... 58 85 59 85 / 40 20 5 50 Magdalena....................... 64 88 67 89 / 60 20 5 50 Datil........................... 59 84 62 84 / 40 20 5 60 Reserve......................... 56 90 57 91 / 30 20 10 50 Glenwood........................ 69 97 70 97 / 30 20 10 40 Chama........................... 48 81 49 83 / 40 10 0 30 Los Alamos...................... 61 85 65 85 / 50 10 0 50 Pecos........................... 59 86 61 84 / 70 5 0 60 Cerro/Questa.................... 46 83 49 82 / 50 10 0 60 Red River....................... 48 75 48 72 / 60 10 5 60 Angel Fire...................... 46 80 44 77 / 40 5 0 60 Taos............................ 54 88 54 87 / 50 5 0 40 Mora............................ 54 85 54 80 / 30 5 0 60 Espanola........................ 61 93 61 93 / 50 5 0 30 Santa Fe........................ 61 86 64 86 / 80 5 0 50 Santa Fe Airport................ 60 89 62 90 / 70 5 0 40 Albuquerque Foothills........... 67 92 71 93 / 50 10 0 40 Albuquerque Heights............. 66 93 69 95 / 50 5 0 30 Albuquerque Valley.............. 66 96 69 97 / 50 5 0 20 Albuquerque West Mesa........... 67 94 70 96 / 50 5 0 30 Belen........................... 65 96 67 98 / 60 5 0 30 Bernalillo...................... 66 95 69 96 / 50 5 0 30 Bosque Farms.................... 64 96 66 97 / 50 5 0 30 Corrales........................ 67 96 69 97 / 50 5 0 30 Los Lunas....................... 65 96 67 97 / 50 5 0 30 Placitas........................ 65 90 69 91 / 50 5 0 30 Rio Rancho...................... 67 94 69 96 / 50 5 0 20 Socorro......................... 69 98 72 99 / 50 10 5 30 Sandia Park/Cedar Crest......... 62 86 66 86 / 50 5 0 40 Tijeras......................... 63 88 66 89 / 50 5 0 40 Edgewood........................ 60 89 62 89 / 40 5 0 40 Moriarty/Estancia............... 59 90 59 90 / 50 5 0 40 Clines Corners.................. 59 86 60 83 / 50 0 0 40 Mountainair..................... 61 88 63 88 / 40 5 5 40 Gran Quivira.................... 61 90 63 90 / 40 10 5 50 Carrizozo....................... 68 93 71 94 / 50 20 10 40 Ruidoso......................... 62 85 64 84 / 40 40 10 60 Capulin......................... 59 88 57 78 / 40 20 10 60 Raton........................... 57 92 59 84 / 30 10 0 60 Springer........................ 60 94 60 87 / 30 10 0 60 Las Vegas....................... 59 88 59 81 / 30 5 0 60 Clayton......................... 67 96 66 83 / 30 10 10 30 Roy............................. 64 93 63 84 / 20 10 0 50 Conchas......................... 69 99 69 93 / 40 5 0 30 Santa Rosa...................... 66 95 67 90 / 40 5 0 30 Tucumcari....................... 71 101 69 93 / 20 0 0 20 Clovis.......................... 71 99 70 94 / 20 5 10 30 Portales........................ 72 100 71 94 / 20 5 5 20 Fort Sumner..................... 71 98 70 94 / 30 5 5 20 Roswell......................... 76 103 76 101 / 20 10 10 20 Picacho......................... 67 95 69 93 / 30 40 10 50 Elk............................. 64 92 66 91 / 40 50 10 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flood Watch until midnight MDT tonight for NMZ201-202-204>207- 211>224-226-229-233-239. && SHORT TERM...99 LONG TERM....99 AVIATION...11
In the hours before
Special weather statement, Jun 27, 3:21 PM MDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
321 PM MDT Thu Jun 27 2024
NMZ203-204-207-211-217-219-220-272145-
Far Northwest Highlands-West Central Highlands-Espanola Valley-Lower
Rio Grande Valley-Northwest Highlands-Jemez Mountains-Middle Rio
Grande Valley/Albuquerque Metro Area-
321 PM MDT Thu Jun 27 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN CIBOLA...VALENCIA...
SOUTHWESTERN RIO ARRIBA...CENTRAL SANDOVAL...NORTH CENTRAL SOCORRO
AND BERNALILLO COUNTIES THROUGH 345 PM MDT...
At 320 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southwest of Lindrith to 12 miles east
of Marquez to 26 miles southeast of Acoma Pueblo. Movement was east
at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Albuquerque, Rio Rancho, Los Lunas, Bernalillo, Belen, Cuba,
Valencia, Corrales, Los Ranchos De Albuquerque, and Bosque Farms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Frequent dangerous cloud to ground lightning is occurring with these
storms. Lightning can strike 10 miles away from a thunderstorm. Seek
a safe shelter inside a building or vehicle.
&&
LAT...LON 3621 10653 3513 10650 3439 10682 3452 10742
3533 10714 3627 10719
TIME...MOT...LOC 2120Z 289DEG 47KT 3618 10713 3531 10708 3458 10734
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
CASpecial weather statement, Jun 27, 3:26 PM MDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
326 PM MDT Thu Jun 27 2024
NMZ223-272200-
Central Highlands-
326 PM MDT Thu Jun 27 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN SAN MIGUEL AND
NORTHEASTERN TORRANCE COUNTIES THROUGH 400 PM MDT...
At 325 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Clines Corners, or 28 miles east of Moriarty, moving
east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Clines Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Frequent dangerous cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.
Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.
&&
LAT...LON 3479 10572 3505 10571 3517 10535 3482 10533
TIME...MOT...LOC 2125Z 250DEG 17KT 3499 10553
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
CASpecial weather statement, Jun 27, 4:11 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Albuquerque NM
411 PM MDT Thu Jun 27 2024
NMZ207-211-218-219-221-272245-
West Central Highlands-Santa Fe Metro Area-Sandia/Manzano Mountains
Including Edgewood-Jemez Mountains-Middle Rio Grande
Valley/Albuquerque Metro Area-
411 PM MDT Thu Jun 27 2024
...STRONG THUNDERSTORMS WILL IMPACT VALENCIA...SOUTHEASTERN
SANDOVAL...WEST CENTRAL SANTA FE...BERNALILLO AND WEST CENTRAL
TORRANCE COUNTIES THROUGH 445 PM MDT...
At 411 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Santa Ana Pueblo to Los Chaves. Movement
was east at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Albuquerque, Rio Rancho, southwestern Santa Fe, Los Lunas,
Bernalillo, Belen, Valencia, Corrales, Los Ranchos De Albuquerque,
and Bosque Farms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3567 10604 3461 10640 3465 10720 3564 10677
TIME...MOT...LOC 2211Z 264DEG 40KT 3538 10653 3474 10676
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SHSpecial weather statement, Jun 27, 4:31 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
431 PM MDT Thu Jun 27 2024
NMZ223-229-232-233-237-272315-
Eastern San Miguel County-Central Highlands-Guadalupe
County-Northeast Highlands-De Baca County-
431 PM MDT Thu Jun 27 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL SAN MIGUEL...WEST
CENTRAL DE BACA...WESTERN GUADALUPE AND SOUTHEASTERN TORRANCE
COUNTIES THROUGH 515 PM MDT...
At 431 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dilia to 10 miles southwest of Vaughn.
Movement was east at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Santa Rosa, Vaughn, Dilia, Colonias, Pastura, Variadero, Santa Rosa
Lake State Park, Duran, and Pintada.
This includes State Road 104 between Mile Markers 48 and 58.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3435 10494 3435 10505 3443 10557 3543 10491
3544 10433
TIME...MOT...LOC 2231Z 271DEG 16KT 3517 10500 3451 10536
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SHSpecial weather statement, Jun 27, 4:34 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
434 PM MDT Thu Jun 27 2024
NMZ228-230-231-272315-
Far Northeast Highlands-Harding County-Union County-
434 PM MDT Thu Jun 27 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN HARDING...CENTRAL UNION
AND EAST CENTRAL MORA COUNTIES THROUGH 515 PM MDT...
At 434 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Clayton to 9 miles west of Roy. Movement
was east at 10 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Clayton, Roy, Bueyeros, Chicosa Lake State Park, Solano, Mills, and
Yates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3578 10410 3578 10423 3598 10458 3642 10347
3644 10304 3620 10304
TIME...MOT...LOC 2234Z 272DEG 10KT 3637 10321 3594 10436
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SHSpecial weather statement, Jun 27, 5:11 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
511 PM MDT Thu Jun 27 2024
NMZ223-232-233-237-239-280000-
Eastern Lincoln County-Eastern San Miguel County-Central
Highlands-Guadalupe County-De Baca County-
511 PM MDT Thu Jun 27 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN LINCOLN...CENTRAL
SAN MIGUEL...WEST CENTRAL DE BACA...CENTRAL GUADALUPE AND
SOUTHEASTERN TORRANCE COUNTIES THROUGH 600 PM MDT...
At 510 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Variadero to 17 miles east
of Corona. Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Santa Rosa, Conchas, Colonias, Pastura, Variadero, Conchas Lake State
Park, Conchas Dam, Puerto De Luna, Santa Rosa Lake State Park, and
Cuervo.
This includes State Road 104 between Mile Markers 37 and 77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3424 10482 3426 10538 3552 10463 3561 10400
TIME...MOT...LOC 2310Z 260DEG 23KT 3544 10458 3432 10530
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SHThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 6:01 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca | 3 hr |
| Jun 26, 6:18 PM MDT | Special Weather Statement | ABQ | Chaves | 42 min |
| Jun 26, 6:26 PM MDT | Flash Flood Warning | ABQ | Cibola | 3 hr |
| Jun 26, 6:35 PM MDT | Areal Flood Advisory | ABQ | Cibola | 3 hr |
| Jun 26, 6:39 PM MDT | Special Weather Statement | ABQ | Roosevelt | 36 min |
| Jun 26, 7:09 PM MDT | Special Weather Statement | ABQ | Bernalillo | 51 min |
| Jun 26, 7:22 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca | 3 hr |
| Jun 26, 7:37 PM MDT | Special Weather Statement | ABQ | Roosevelt | 38 min |
| Jun 26, 9:23 PM MDT | Areal Flood Advisory | ABQ | Roosevelt | 3 hr |
| Jun 26, 10:45 PM MDT | Areal Flood Advisory | ABQ | Chaves | 2 hr |
| Jun 27, 11:48 AM MDT | Special Weather Statement | ABQ | 27 min | |
| Jun 27, 12:03 PM MDT | Special Weather Statement | ABQ | 27 min | |
| Jun 27, 12:24 PM MDT | Special Weather Statement | ABQ | 36 min | |
| Jun 27, 1:04 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, McKinley | 26 min |
| Jun 27, 1:37 PM MDT | Special Weather Statement | ABQ | McKinley | 23 min |
| Jun 27, 1:47 PM MDT | Special Weather Statement | ABQ | San Juan | 28 min |
| Jun 27, 1:58 PM MDT | Areal Flood Advisory | ABQ | Socorro | 3 hr |
| Jun 27, 2:07 PM MDT | Special Weather Statement | ABQ | Socorro | 23 min |
| Jun 27, 2:10 PM MDT | Special Weather Statement | ABQ | Cibola | 35 min |
| Jun 27, 2:15 PM MDT | Special Weather Statement | ABQ | San Juan | 30 min |
| Jun 27, 2:40 PM MDT | Flash Flood Warning | ABQ | Cibola | 3 hr |
| Jun 27, 2:46 PM MDT | Special Weather Statement | ABQ | Cibola | 29 min |
| Jun 27, 3:11 PM MDT | Flash Flood Warning | ABQ | Union | 3 hr |
| Jun 27, 3:21 PM MDT | Special Weather Statement | ABQ | Bernalillo, Sandoval, Valencia | 24 min |
| Jun 27, 3:26 PM MDT | Special Weather Statement | ABQ | 34 min | |
| Jun 27, 3:38 PM MDT | Flash Flood Warning | ABQ | Rio Arriba | 3 hr |
| Jun 27, 4:11 PM MDT | Special Weather Statement | ABQ | Bernalillo, Valencia | 34 min |
| Jun 27, 4:31 PM MDT | Special Weather Statement | ABQ | Guadalupe | 44 min |
| Jun 27, 4:34 PM MDT | Special Weather Statement | ABQ | Harding | 41 min |
| Jun 27, 5:11 PM MDT | Special Weather Statement | ABQ | Guadalupe | 49 min |
| Jun 27, 5:15 PM MDT | Special Weather Statement | ABQ | Harding | 45 min |
| Jun 27, 5:44 PM MDT | Special Weather Statement | ABQ | De Baca | 31 min |
| Jun 27, 5:52 PM MDT | Areal Flood Advisory | ABQ | Cibola | 3 hr |
Nearby
Flash Flood Warnings in New Mexico, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.